5th weed, no weed

Postby Bigeschwartz » Wed Oct 02, 2019 9:57 pm

Hi All,

Wanted to throw out my situation to see if I’m losing my mind...

Quit cold turkey 5 weeks ago after being diagnosed w vasovagal.

Quit drinking 2 years ago and more or less smoked about 1.5-2grams/day since. More on weekends, but not during the day at work.

First 3 weeks were typical to everything i read online. Literally every symptom to a T of weed withdrawal.

Insomnia has gotten better, and nearly all other symptoms have gotten better or disappeared.

Crazy vivid dreams but sleeping 5-7 hours:night.

No issues with falling asleep-but when i wake up-i’m up for the day no matter what.

I started getting these intense dizzy spells that can last all day about a week ago.

Is this normal? My dr told me i should be feeling better by now since the THC is out of my system (i took an OtC test and confirmed negative).

Should i just chalk up the dizziness as a side effect of the insomnia and trust that it will fade?

I would have expected that my overall situation would be improving-not getting worse now that it’s out of my system...

Any thoughts would be appreciated!
Bigeschwartz
New Member
 
Posts: 2
Joined: Wed Oct 02, 2019 9:49 pm
Likes Received: 0


#1

Postby BullFrog » Thu Oct 03, 2019 1:35 am

Completely normal. And your doctor doesn't know the extent of PAWS. Even with THC out of your system, the damage has been done and now it needs to heal. Good eating, lots of exercise, positive thinking, and above all else....time.

You can just read through the 10 threads below this one of yours and you will see what I mean. I could go into detail and answer more of your questions, but I am 100% positive that what you are experiencing the effects of what THC has done to your brain. I have seen people recover within weeks and others have taken 3 years. I don't say this to scare you, but to simply explain that THC does have some nasty side effects that takes time to heal.

Fight on!
User avatar
BullFrog
Full Member
 
Posts: 168
Joined: Mon Mar 19, 2018 6:55 pm
Likes Received: 71

#2

Postby biohack9 » Thu Oct 03, 2019 2:28 pm

Bigeschwartz wrote:Should i just chalk up the dizziness as a side effect of the insomnia and trust that it will fade?

I would have expected that my overall situation would be improving-not getting worse now that it’s out of my system...

Any thoughts would be appreciated!


Yep, this is it. I've gone through so many withdrawals over the past decade that i've lost track. Sleep is the foundation of health, and your REM cycles aren't back to what they should be yet. Just give it more time, and the better your sleep becomes the better you will feel. However, there is PAWS, but don't worry/focus too much on things like 99% of the people recovering here, it just makes everything so much worse.

Move on with your life, forget about withdrawals and cannabis, and just look forward to feeling better and better over time.

Sleep is everything! It's the greatest drug in the world.
biohack9
Junior Member
 
Posts: 27
Joined: Tue Sep 03, 2019 8:30 pm
Likes Received: 1

#3

Postby Bigeschwartz » Thu Oct 03, 2019 9:57 pm

Thanks to both of you...You're right, I think dwelling on it is causing me anxiety. I'm worrying myself "what happens if i'm on my way to a meeting and i pass out" etc...Thanks for drawing my attention to the earlier threads, for some reason I didn't see the overlap in topic-apologies for being redundant!
Bigeschwartz
New Member
 
Posts: 2
Joined: Wed Oct 02, 2019 9:49 pm
Likes Received: 0



  • Similar Topics
    Replies
    Views
    Last post

Return to Addictions